Computing the Distributions of Economic Models Via Simulation
This paper studies a Monte Carlo algorithm for computing distributions of state variables when the underlying model is a Markov process. It is shown that the L1 error of the estimator always converges to zero with probability one, and often at a parametric rate. A related technique for computing stationary distributions is also investigated.
|Date of creation:||Apr 2006|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://www.kier.kyoto-u.ac.jp/eng/index.html
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ola Elerian & Siddhartha Chib & Neil Shephard, 2000.
"Likelihood inference for discretely observed non-linear diffusions,"
OFRC Working Papers Series
2000mf02, Oxford Financial Research Centre.
- Elerain, Ola & Chib, Siddhartha & Shephard, Neil, 2001. "Likelihood Inference for Discretely Observed Nonlinear Diffusions," Econometrica, Econometric Society, vol. 69(4), pages 959-93, July.
- Elerian, O. & Chib, S. & Shephard, N., 1998. "Likelihood INference for Discretely Observed Non-linear Diffusions," Economics Papers 146, Economics Group, Nuffield College, University of Oxford.
- Neil Shephard & Ola Elerian & Siddhartha Chib, 1998. "Likelihood inference for discretely observed non-linear diffusions," Economics Series Working Papers 1998-W10, University of Oxford, Department of Economics.
- Esteban Rossi-Hansberg & Mark L. J. Wright, 2006.
"Establishment size dynamics in the aggregate economy,"
382, Federal Reserve Bank of Minneapolis.
- Esteban Rossi-Hansberg & Mark L. J. Wright, 2007. "Establishment Size Dynamics in the Aggregate Economy," American Economic Review, American Economic Association, vol. 97(5), pages 1639-1666, December.
- A. S. Hurn & K. A. Lindsay & V. L. Martin, 2003. "On the efficacy of simulated maximum likelihood for estimating the parameters of stochastic differential Equations," Journal of Time Series Analysis, Wiley Blackwell, vol. 24(1), pages 45-63, 01.
- Hansen, Bruce E., 2005. "Exact Mean Integrated Squared Error Of Higher Order Kernel Estimators," Econometric Theory, Cambridge University Press, vol. 21(06), pages 1031-1057, December.
- Giorgio Valente & Lucio Sarno, 2004.
"Comparing the accuracy of density forecasts from competing models,"
Journal of Forecasting,
John Wiley & Sons, Ltd., vol. 23(8), pages 541-557.
- Sarno, Lucio & Valente, Giorgio, 2002. "Comparing the Accuracy of Density Forecasts from Competing Models," Computing in Economics and Finance 2002 223, Society for Computational Economics.
- Deaton, Angus & Laroque, Guy, 1992.
"On the Behaviour of Commodity Prices,"
Review of Economic Studies,
Wiley Blackwell, vol. 59(1), pages 1-23, January.
- Angus Deaton & Guy Laroque, 1990. "On The Behavior of Commodity Prices," NBER Working Papers 3439, National Bureau of Economic Research, Inc.
- Deaton, A. & Laroque, G., 1989. "On The Behavior Of Commodity Prices," Papers 145, Princeton, Woodrow Wilson School - Public and International Affairs.
- Deaton, A. & Laroque, G., 1989. "On The Behavior Of Commodity Prices," Papers 145, Princeton, Woodrow Wilson School - Development Studies.
- Brock, William A. & Mirman, Leonard J., 1972. "Optimal economic growth and uncertainty: The discounted case," Journal of Economic Theory, Elsevier, vol. 4(3), pages 479-513, June.
- Nishimura, Kazuo & Rudnicki, Ryszard & Stachurski, John, 2006. "Stochastic optimal growth with nonconvexities," Journal of Mathematical Economics, Elsevier, vol. 42(1), pages 74-96, February.
- Johnson, Paul A., 2005.
"A continuous state space approach to "Convergence by Parts","
Elsevier, vol. 86(3), pages 317-321, March.
- Johnson, Paul, 2003. "A Continuous State Space Approach to “Convergence by Parts”," Vassar College Department of Economics Working Paper Series 54, Vassar College Department of Economics.
- Nishimura, Kazuo & Stachurski, John, 2005. "Stability of stochastic optimal growth models: a new approach," Journal of Economic Theory, Elsevier, vol. 122(1), pages 100-118, May.
When requesting a correction, please mention this item's handle: RePEc:kyo:wpaper:615. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ryo Okui)
If references are entirely missing, you can add them using this form.